I am on the depo and my bf never came in me. I am on an irregular period as a side effect of the shot. I've been on my period for at least a month. Since I'm on my period and depo I shouldn't worry about pregnancy right? I just need reassurance.

2

2 Answers

Catherine Howard Profile

Typically contraceptives, like Depo Provera, regulate your cycle and make it shorter and more regular.  If you have had vaginal bleeding/a period for a month or more you need to contact your healthcare provider.  This could be a negative side effect of Depo Provera.  It may be necessary to switch the type of contraceptive you are on.  Just because you have negative side effects with one does not mean you will with all of them.

As the other poster said, no contraceptive is 100% effective.  However, Depo Provera is extremely effective when used correctly. 

I would more believe that your problem is a negative side effect of the Depo and not pregnancy.  If you are concerned about pregnancy, take a pregnancy test to find out. 

Lard Ass Profile
Lard Ass answered

I hate to not reassure you, but no form of birth control is 100% effective. That being said, it's highly improbable that you're pregnant.....considering what it takes to actually become pregnant.

Answer Question

Anonymous